Pathophysiology. 2022 May 28;29(2):223-232. doi: 10.3390/pathophysiology29020018.

ABSTRACT

Legalization/decriminalization of cannabis will increase the numbers of patients who have had recent exposure to recreational or medical cannabis. Currently, little has been reported about potential interactions between cannabis use and Propofol anesthesia e.g., for oropharyngeal procedures. We describe three cases of ‘cannabis-induced hypersalivation after propofol’ (CHAP) and present our institutions’ experience with this unique pharmacological combination. Increased hypersalivation may complicate procedures and represent a procedural risk of suffocation. We evaluate possible pharmacological interactions that might underlie this phenomenon and consider management options going forward.

PMID:35736646 | DOI:10.3390/pathophysiology29020018


Source: ncbi 2

Partage le savoir
Categories: Medical

error: Content is protected !!